# SDR SWIA2020013148013

- Difficulty date: December 24, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR STRAP AT FS559.00 CORROSION SPOTS MARKED   (C-CHECK) RO 1/28/2020   REMOVED CORROSION FORM LH FLOOR STRAP AT FS559 CRJ 200 SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND INSTALLED NEW LH FLOOR STRAP AT FS559.00 REF CRJ200 SRM AND DWG. PRESSURE CHECK GOOD. COMPLIED WITH TASK CARD. SEE CONTINUE CARD FOR DETAILS.
